# SDR UALA2011090504760

- Difficulty date: September 4, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,866 hours, 24,768 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING EEL AT AFT LAV INOP.  REPLACED AFT LAV FLOOR EEL SECTION, OPS CHECKED NORMAL.
